# SDR CHQA20121214452

- Difficulty date: December 14, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 25,080 hours, 22,240 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,355 hours, 27,546 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166041
- Part serial: 200108032
- Condition: Inoperative
- Location: Ac Bay
- Part time: 11,706 hours, 10,969 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED ONE LEAK EICAS MESSAGE & PACK ONE VLV CLOSED MESSAGE WHILE IN FLIGHT IN ICING CONDITIONS.  AFTER FOLLOWING THE QRH, THE CREW MADE A SUCCESSFUL UNSCHEDULED LANDING.  MX SECURED THE BLEED ONE VLV CLAMP & THE BLEED SYS THEN PASSED OPERATIONAL & LEAK CHECKS.  MX DEFERRED & THEN REPLACED THE PACK ONE VLV TO CLEAR THE DEFERRAL AFTER WHICH ALL PACK OPERATIONAL & LEAK CHECKS WERE GOOD.
